# SDR VNAA2015022100018

- Difficulty date: February 21, 2015
- Submitted: February 24, 2015
- Operation: Air carrier
- Aircraft: N706P
- Make and model: Cndair CL6002C10
- Aircraft serial: 10150
- Aircraft time: 25,981 hours, 25,663 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Floor Support
- Condition: Corroded
- Location: Bs 286-295
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

GALLEY FLOOR FITTING, 4EA, HAVE INTERGRANULAR CORROSSION AROUND FASTENER HOLE'S. R & R GALLEY FLOOR MOUNT FITTING AT FS 286, RBL 36, FS 295, RBL 6, FS 316, RBL 6 AND BLENDED FITTING AT FS 286, RBL 14.  WORK PERFORMED IAW SRM 51-21-06, 53-00-00, 51-42-21, 51-40-11, AND 51-45-00.
